# SDR UPS03240668

- Difficulty date: April 15, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  SUSPECT CRACK ON FRAME ADJACENT TO HINGE STRUCTURE AT FWD END OF FWD  CARGO BAY DOOR. ON REMOVAL OF STIFFENER IN PREPARATION FOR REPAIR A NEW CRACK WAS FO UND WHICH WAS OUTSIDE THE PERMITED REPAIR AREA. FRAME WAS REMOVED IAW SRM 51-30-02. FRAME FABRICATED IAW SRM 51-30-02 FRAME INSTALLED IA W SRM 51-30-02.  REPAIR CARRIED OUT IAW SRM 51-10-1
